# SDR UPS00832045

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37798741
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 840 AT LONGERON 18 RT, INTERCOSTAL FITTING IS CRACKED.     REMOVED, FABRICATED AND REPLACED FITTING I.A.W. DWG.3779874 AND SRM 51-1-20D.
